I am 25 years old male from India.
Past: from 2009-2014
1. I had high libido, very good and dense hair on scalp, no sexual problems whatsoever.
2. Very good cognitive brain function, maths topper in my colege days and very good memory, academically very strong
3. But for the whole time I was on SSRIs also, going on and off because I had Pure OCD
Period 2014-17 till today:
In December of 2013, I went off Prozac 20mg and after one month I took some height increasing supplement from India and also ordered Growthflexvpro from Canada
Took these for approximately 15 days straight. Overdosed on Growthflexvpro package which was nothing but L arginine and L orthinine 500mg and 250mg capsules respectively. Like 10 capsules per day whereas it was recommended only one or two capsules per day
Immediately after completing that package , even while on them I started suffering from extreme brain fog, no emotions, completely numbness in brain and genitals, erection problems, ejaculation not going with full force just dribbling out. Most of all, I lost my imagination power, like how we imagine things while seeing a girl, the feel of her body parts, all that. I lost a major chunk of front hair just days after this. And now I can easily be put into Androgenic Alopecia case.
Plus now even simple math calculations cannot be performed by me. Severe memory impairment. It is like my total personality has chnaged I thought this would eventually go away and therefore I waited for four months till October 2014. But then got frustrated and thought naively that maybe SSRIs would cure the imbalance (I was strictly thinking in terms of neurosymptoms that time, these may have been hormonal problem did not even cross my mind) and then I started taking antidepressants again.
This continued till this year April 2017 when finally I got my blood get tested.
And to the horror of mine, my testosterone came 163 ng/dl, then again I tested at 106ng/dl. (Full blood reports attached)
I was so happy that maybe only testosterone is the problem and then, I started taking Testosterone shots, 160mg per week for nearly a month but to my despair I found that apart from erections, it didn't solve my vast mental symptoms. I could not even feel anything so that this increased testosterone could work properly.
By searching the net for similar symptoms, the side effects I am suffering are very much similar to those experienced by Propecia (I have never used any other drug other than SSRI). Both the sexual and mental symptoms likewise, especially the mental ones.
Can anybody tell me what's going on? I tried Testoviron as mentioned above for one month but nothing great happened.
Please check my blood reports and advise if possible as I am really struggling now.